American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[2] Damir D. Dzhafarov. Cohesive avoidance and strong reductions. Proc. Amer. Math. Soc. 143 (2015) 869-876.
Abstract, references, and article information   
View Article: PDF

[3] C. T. Chong, Theodore A. Slaman and Yue Yang. The metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc. 27 (2014) 863-892.
Abstract, references, and article information   
View Article: PDF

[4] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[5] Iskander Kalimullin, Bakhadyr Khoussainov and Alexander Melnikov. Limitwise monotonic sequences and degree spectra of structures. Proc. Amer. Math. Soc. 141 (2013) 3275-3289.
Abstract, references, and article information   
View Article: PDF

[6] Chris J. Conidis. Comparing theorems of hyperarithmetic analysis with the arithmetic Bolzano-Weierstrass theorem. Trans. Amer. Math. Soc. 364 (2012) 4465-4494.
Abstract, references, and article information   
View Article: PDF

[7] Kenneth Harris and Antonio Montalbán. On the $n$-back-and-forth types of Boolean algebras. Trans. Amer. Math. Soc. 364 (2012) 827-866. MR 2846355.
Abstract, references, and article information   
View Article: PDF

[8] Chris J. Conidis. Chain conditions in computable rings. Trans. Amer. Math. Soc. 362 (2010) 6523-6550. MR 2678985.
Abstract, references, and article information   
View Article: PDF

[9] Ning Zhong. Computational unsolvability of domains of attraction of nonlinear systems. Proc. Amer. Math. Soc. 137 (2009) 2773-2783. MR 2497492.
Abstract, references, and article information   
View Article: PDF

[10] George Barmpalias, Rod Downey and Noam Greenberg. $K$-trivial degrees and the jump-traceability hierarchy. Proc. Amer. Math. Soc. 137 (2009) 2099-2109. MR 2480292.
Abstract, references, and article information   
View Article: PDF

[11] Antonio Montalbán. On the triple jump of the set of atoms of a Boolean algebra. Proc. Amer. Math. Soc. 136 (2008) 2589-2595. MR 2390531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph R. Mileti. The canonical Ramsey theorem and computability theory. Trans. Amer. Math. Soc. 360 (2008) 1309-1340. MR 2357697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harvey M. Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 2. Trans. Amer. Math. Soc. 357 (2005) 1013-1023. MR 2110430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James H. Schmerl. Minimal spanning trees. Proc. Amer. Math. Soc. 132 (2004) 333-340. MR 2022353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John J. Thurber. Every ${\rm low}\sb 2$ Boolean algebra has a recursive copy . Proc. Amer. Math. Soc. 123 (1995) 3859-3866. MR 1283564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marian Boykan Pour-El and Ian Richards. $L\sp{p}$-computability in recursive analysis . Proc. Amer. Math. Soc. 92 (1984) 93-97. MR 749899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Anshel and Kenneth McAloon. Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic . Proc. Amer. Math. Soc. 89 (1983) 425-429. MR 715859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John C. Baez. Recursivity in quantum mechanics . Trans. Amer. Math. Soc. 280 (1983) 339-350. MR 712264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1